# SDR 2007UALA01281

- Difficulty date: April 23, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 55,801 hours, 20,920 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Frozen
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT OVERWING SLIDE, MANUAL BACKUP CABLE IS FROZEN.  [SUP 06-06-07]  REPLACED CABLE, AND THE NON-FUNCTIONAL CABLE HAS BEEN THE ROOT CAUSE OF THE PROBLEM.
